• Previous Article
    Controllability results for Sobolev type $ \psi - $Hilfer fractional backward perturbed integro-differential equations in Hilbert space
  • EECT Home
  • This Issue
  • Next Article
    Approximate controllability of neutral delay integro-differential inclusion of order $ \alpha\in (1, 2) $ with non-instantaneous impulses
doi: 10.3934/eect.2021056
Online First

Online First articles are published articles within a journal that have not yet been assigned to a formal issue. This means they do not yet have a volume number, issue number, or page numbers assigned to them, however, they can still be found and cited using their DOI (Digital Object Identifier). Online First publication benefits the research community by making new scientific discoveries known as quickly as possible.

Readers can access Online First articles via the “Online First” tab for the selected journal.

A special form of solution to half-wave equations

Department of Mathematics, Chung-Ang University, Seoul 156-756, Republic of Korea

* Corresponding author: Hyungjin Huh

Received  April 2021 Revised  August 2021 Early access October 2021

Fund Project: This work was supported by the National Research Foundation of Korea(NRF) grant funded by the Korea government (MSIT) (2020R1F1A1A01072197)

We investigate a special form of solution to the one-dimensional half-wave equations with particular forms of nonlinearities. Using the special form of solution involving Hilbert transform, the half-wave equations reduce to nonlocal nonlinear transport equation which can be solved explicitly.

Citation: Hyungjin Huh. A special form of solution to half-wave equations. Evolution Equations and Control Theory, doi: 10.3934/eect.2021056
References:
[1]

J. Bellazzini, V. Georgiev, E. Lenzmann and N. Visciglia, On traveling solitary waves and absence of small data scattering for nonlinear half-wave equations, Comm. Math. Phys., 372 (2019), 713–732. doi: 10.1007/s00220-019-03374-y.

[2]

J. P. Borgna and D. F. Rial, Existence of ground states for a one-dimensional relativistic Schrödinger equation, J. Math. Phys., 53 (2012), 062301, 19 pp. doi: 10.1063/1.4726198.

[3]

D. Chae, A. Córdoba, D. Córdoba and M. A. Fontelos, Finite time singularities in a 1D model of the quasi-geostrophic equation, Adv. Math., 194 (2005), 203–223. doi: 10.1016/j.aim.2004.06.004.

[4]

Y. Cho, H. Hajaiej, G. Hwang and T. Ozawa, On the orbital stability of fractional Schrödinger equations, Commun. Pure Appl. Anal., 13 (2014), 1267–1282. doi: 10.3934/cpaa.2014.13.1267.

[5]

K. Fujiwara, A note for the global nonexistence of semirelativistic equations with nongauge invariant power type nonlinearity, Math. Methods Appl. Sci., 41 (2018), 4955–4966. doi: 10.1002/mma.4944.

[6]

K. Fujiwara, S. Machihara and T. Ozawa, Well-posedness for the Cauchy problem for a system of semirelativistic equations, Comm. Math. Phys., 338 (2015), 367–391. doi: 10.1007/s00220-015-2347-3.

[7]

K. Fujiwara, S. Machihara and T. Ozawa, On a system of semirelativistic equations in the energy space, Commun. Pure Appl. Anal., 14 (2015), 1343–1355. doi: 10.3934/cpaa.2015.14.1343.

[8]

P. Gérard and S. Grellier, Effective integrable dynamics for a certain nonlinear wave equation, Anal. PDE, 5 (2012), 1139–1155. doi: 10.2140/apde.2012.5.1139.

[9]

P. Gérard, E. Lenzmann, O. Pocovnicu and P. Raphaël, A two-soliton with transient turbulent regime for the cubic half-wave equation on the real line, Ann. PDE, 4 (2018), paper no. 7,166 pp. doi: 10.1007/s40818-017-0043-7.

[10]

K. Hidano and C. Wang, Fractional derivatives of composite functions and the Cauchy problem for the nonlinear half wave equation, Selecta Math. (N.S.), 25 (2019), paper no. 2, 28 pp. doi: 10.1007/s00029-019-0460-4.

[11]

T. Inui, Some nonexistence results for a semirelativistic Schrödinger equation with nongauge power type nonlinearity, Proc. Amer. Math. Soc., 144 (2016), 2901–2909. doi: 10.1090/proc/12938.

[12]

J. N. Pandey, The Hilbert Transform of Schwartz Distributions and Applications, Wiley, New York, 1996.

[13]

Q. Shi and C. Peng, Wellposedness for semirelativistic Schrödinger equation with power-type nonlinearity, Nonlinear Anal., 178 (2019), 133–144. doi: 10.1016/j.na.2018.07.012.

show all references

References:
[1]

J. Bellazzini, V. Georgiev, E. Lenzmann and N. Visciglia, On traveling solitary waves and absence of small data scattering for nonlinear half-wave equations, Comm. Math. Phys., 372 (2019), 713–732. doi: 10.1007/s00220-019-03374-y.

[2]

J. P. Borgna and D. F. Rial, Existence of ground states for a one-dimensional relativistic Schrödinger equation, J. Math. Phys., 53 (2012), 062301, 19 pp. doi: 10.1063/1.4726198.

[3]

D. Chae, A. Córdoba, D. Córdoba and M. A. Fontelos, Finite time singularities in a 1D model of the quasi-geostrophic equation, Adv. Math., 194 (2005), 203–223. doi: 10.1016/j.aim.2004.06.004.

[4]

Y. Cho, H. Hajaiej, G. Hwang and T. Ozawa, On the orbital stability of fractional Schrödinger equations, Commun. Pure Appl. Anal., 13 (2014), 1267–1282. doi: 10.3934/cpaa.2014.13.1267.

[5]

K. Fujiwara, A note for the global nonexistence of semirelativistic equations with nongauge invariant power type nonlinearity, Math. Methods Appl. Sci., 41 (2018), 4955–4966. doi: 10.1002/mma.4944.

[6]

K. Fujiwara, S. Machihara and T. Ozawa, Well-posedness for the Cauchy problem for a system of semirelativistic equations, Comm. Math. Phys., 338 (2015), 367–391. doi: 10.1007/s00220-015-2347-3.

[7]

K. Fujiwara, S. Machihara and T. Ozawa, On a system of semirelativistic equations in the energy space, Commun. Pure Appl. Anal., 14 (2015), 1343–1355. doi: 10.3934/cpaa.2015.14.1343.

[8]

P. Gérard and S. Grellier, Effective integrable dynamics for a certain nonlinear wave equation, Anal. PDE, 5 (2012), 1139–1155. doi: 10.2140/apde.2012.5.1139.

[9]

P. Gérard, E. Lenzmann, O. Pocovnicu and P. Raphaël, A two-soliton with transient turbulent regime for the cubic half-wave equation on the real line, Ann. PDE, 4 (2018), paper no. 7,166 pp. doi: 10.1007/s40818-017-0043-7.

[10]

K. Hidano and C. Wang, Fractional derivatives of composite functions and the Cauchy problem for the nonlinear half wave equation, Selecta Math. (N.S.), 25 (2019), paper no. 2, 28 pp. doi: 10.1007/s00029-019-0460-4.

[11]

T. Inui, Some nonexistence results for a semirelativistic Schrödinger equation with nongauge power type nonlinearity, Proc. Amer. Math. Soc., 144 (2016), 2901–2909. doi: 10.1090/proc/12938.

[12]

J. N. Pandey, The Hilbert Transform of Schwartz Distributions and Applications, Wiley, New York, 1996.

[13]

Q. Shi and C. Peng, Wellposedness for semirelativistic Schrödinger equation with power-type nonlinearity, Nonlinear Anal., 178 (2019), 133–144. doi: 10.1016/j.na.2018.07.012.

[1]

Brahim Alouini. Global attractor for a one dimensional weakly damped half-wave equation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (8) : 2655-2670. doi: 10.3934/dcdss.2020410

[2]

Carmen Cortázar, Manuel Elgueta, Fernando Quirós, Noemí Wolanski. Asymptotic behavior for a nonlocal diffusion equation on the half line. Discrete and Continuous Dynamical Systems, 2015, 35 (4) : 1391-1407. doi: 10.3934/dcds.2015.35.1391

[3]

Le Thi Phuong Ngoc, Nguyen Thanh Long. Existence and exponential decay for a nonlinear wave equation with nonlocal boundary conditions. Communications on Pure and Applied Analysis, 2013, 12 (5) : 2001-2029. doi: 10.3934/cpaa.2013.12.2001

[4]

Wei-Kang Xun, Shou-Fu Tian, Tian-Tian Zhang. Inverse scattering transform for the integrable nonlocal Lakshmanan-Porsezian-Daniel equation. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021259

[5]

Yuan Li, Shou-Fu Tian. Inverse scattering transform and soliton solutions of an integrable nonlocal Hirota equation. Communications on Pure and Applied Analysis, 2022, 21 (1) : 293-313. doi: 10.3934/cpaa.2021178

[6]

Tai-Chia Lin. Vortices for the nonlinear wave equation. Discrete and Continuous Dynamical Systems, 1999, 5 (2) : 391-398. doi: 10.3934/dcds.1999.5.391

[7]

Biyue Chen, Chunxiang Zhao, Chengkui Zhong. The global attractor for the wave equation with nonlocal strong damping. Discrete and Continuous Dynamical Systems - B, 2021, 26 (12) : 6207-6228. doi: 10.3934/dcdsb.2021015

[8]

Q-Heung Choi, Tacksun Jung. A nonlinear wave equation with jumping nonlinearity. Discrete and Continuous Dynamical Systems, 2000, 6 (4) : 797-802. doi: 10.3934/dcds.2000.6.797

[9]

Út V. Lê. Regularity of the solution of a nonlinear wave equation. Communications on Pure and Applied Analysis, 2010, 9 (4) : 1099-1115. doi: 10.3934/cpaa.2010.9.1099

[10]

Jorge A. Esquivel-Avila. Qualitative analysis of a nonlinear wave equation. Discrete and Continuous Dynamical Systems, 2004, 10 (3) : 787-804. doi: 10.3934/dcds.2004.10.787

[11]

Meng Qu, Ping Li, Liu Yang. Symmetry and monotonicity of solutions for the fully nonlinear nonlocal equation. Communications on Pure and Applied Analysis, 2020, 19 (3) : 1337-1349. doi: 10.3934/cpaa.2020065

[12]

Hongwei Wang, Amin Esfahani. On the Cauchy problem for a nonlocal nonlinear Schrödinger equation. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022039

[13]

Doǧan Çömez. The modulated ergodic Hilbert transform. Discrete and Continuous Dynamical Systems - S, 2009, 2 (2) : 325-336. doi: 10.3934/dcdss.2009.2.325

[14]

Yan Guo, Juhi Jang, Ning Jiang. Local Hilbert expansion for the Boltzmann equation. Kinetic and Related Models, 2009, 2 (1) : 205-214. doi: 10.3934/krm.2009.2.205

[15]

Muhammad Arfan, Kamal Shah, Aman Ullah, Soheil Salahshour, Ali Ahmadian, Massimiliano Ferrara. A novel semi-analytical method for solutions of two dimensional fuzzy fractional wave equation using natural transform. Discrete and Continuous Dynamical Systems - S, 2022, 15 (2) : 315-338. doi: 10.3934/dcdss.2021011

[16]

H. A. Erbay, S. Erbay, A. Erkip. The Camassa-Holm equation as the long-wave limit of the improved Boussinesq equation and of a class of nonlocal wave equations. Discrete and Continuous Dynamical Systems, 2016, 36 (11) : 6101-6116. doi: 10.3934/dcds.2016066

[17]

Donghao Li, Hongwei Zhang, Shuo Liu, Qingiyng Hu. Blow-up of solutions to a viscoelastic wave equation with nonlocal damping. Evolution Equations and Control Theory, 2022  doi: 10.3934/eect.2022009

[18]

Liu Rui. The explicit nonlinear wave solutions of the generalized $b$-equation. Communications on Pure and Applied Analysis, 2013, 12 (2) : 1029-1047. doi: 10.3934/cpaa.2013.12.1029

[19]

Gen Nakamura, Michiyuki Watanabe. An inverse boundary value problem for a nonlinear wave equation. Inverse Problems and Imaging, 2008, 2 (1) : 121-131. doi: 10.3934/ipi.2008.2.121

[20]

Dalibor Pražák. On the dimension of the attractor for the wave equation with nonlinear damping. Communications on Pure and Applied Analysis, 2005, 4 (1) : 165-174. doi: 10.3934/cpaa.2005.4.165

2021 Impact Factor: 1.169

Article outline

[Back to Top]